# SDR HALA2010101100498

- Difficulty date: October 11, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, ON UPPER CHORD, STA 347 BETWEEN LBL 33 TO LBL 55.  BLENDED OUTSIDE LIMITS, IAW SRM 53-00-51-1A-1, REV 84.  DAMAGED SECTION R & R IAW SRM 53-00-51, REPAIR 1.
